# SDR 95ZZZX5522

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 20544470
- Condition: Failed
- Location: Spoiler Filter
- Part time: 5,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, OPERATION 10, ITEM CARD 27-20, INSPECTION REVEALED SPOILER SHUTTLE VALVE FILTER SEPARATED FROM MOUNTING FLANGE IN THE END OF ELBOW FITTING PERMITTING IT TO SLIDE BACK AND FORTH WITHIN THE FITTING.  THIS NEGATED FILTERING CAPABILITIES.  REPLACED ELBOW FILTER FITTING.  SUBMITTER SUGGESTS EITHER POOR DESIGN OR POOR MANUFACTURING STANDARD CONTRIBUTED TO THIS DEFECT.
